# SDR 2005UALA00217

- Difficulty date: March 7, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 23,597 hours, 3,154 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 33.39 STA 1063-1218 IS FOUND TO BE OUT OF LIMIT AFTER DAMAGE REMOVAL.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  SEAT TRACK SECTIONS REPLACED.
